On the regularity of the displacement sequence of an orientation preserving circle homeomorphism - Publikacja - MOST Wiedzy

Wyszukiwarka

On the regularity of the displacement sequence of an orientation preserving circle homeomorphism

Abstrakt

We investigate the regularity properties of the displacemnet sequence of an orientation preserving circle homeomorphism. is rational, then ηn(z) is asymptotically periodic with semi-period q. This

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
publikacja w in. zagranicznym czasopiśmie naukowym (tylko język obcy)
Opublikowano w:
Research and Communications in Mathematics and Mathematical Sciences nr 5, strony 11 - 32,
ISSN: 2319-6939
Tytuł wydania:
Research and Communications in Mathematics and Mathematical Sciences strony 11 - 32
ISSN:
2319-6939
Język:
angielski
Rok wydania:
2015
Opis bibliograficzny:
Marzantowicz W., Signerska-Rynkowska J.. On the regularity of the displacement sequence of an orientation preserving circle homeomorphism. Research and Communications in Mathematics and Mathematical Sciences, 2015, Vol. 5, nr. 1, s.11-32
Weryfikacja:
Politechnika Gdańska

wyświetlono 11 razy

Publikacje, które mogą cię zainteresować

Meta Tagi